International Journal of Mathematics and Mathematical Sciences
Volume 25 (2001), Issue 5, Pages 315-321
On certain classes of Galois extensions of rings
Department of Mathematics, Bradley University, Peoria 61625, Illinois, USA
Received 26 June 1998
Copyright © 2001 George Szeto and Lianyong Xue. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Relations between the following classes of Galois extensions are
given: (1) centrally projective Galois extensions (CP-Galois
extensions), (2) faithfully Galois extensions, and (3) -separable Galois extensions. Moreover, it is shown that the
intersection of the class of CP-Galois extensions
and the class of faithfully Galois extensions is the class of
Azumaya Galois extensions.